# SDR C2XA10RI048

- Difficulty date: March 27, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 13,873 hours, 7,824 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0501E262
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,875 hours, 7,824 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2321 - EWR - FLIGHT CREW REPORTED NR 1 MFD INOPERATIVE WITH BURNING SMELL.  EWR MX REMOVED AND REPLACED MFD AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
